# SDR N150AW0013

- Difficulty date: May 25, 2004
- Submitted: June 8, 2004
- Operation: Air carrier
- Aircraft: N150AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23218
- Aircraft time: 55,708 hours, 43,333 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HFEC REVEALED CRACK INDICATIONS ON THE I/B SIDE OF VERTICAL STRAP ON THE BS 178 BULKHEAD AT RBBL 5.7 AND WL 201 AND THE I/B SIDE OF THE VERTICAL STRAP AT LBBL 5.7 AND WL 198.5.  REPAIRED CRACKED AREAS PER SRM 53-10-8.
